Couldn't find what you looking for?

TRY OUR SEARCH!

Hi - I am concerned and just need to be informed. Can switching birth control medicines cause a person to miss their period? I have been taking Ortho Tri Cyclen Low for about 5 years and recently changed to Loestrin 24. While being on Ortho, my periods were short anyway - about 4 days or so. I realize that with Loestrin, periods are supposed to be shorter. I have been taking Loestrin for 2 months now, and the first month my period was only 2 days long, but this month I have not even started my period and am supposed to start a new dose/pack tomorrow!

Can someone who may know more about this kind of situation than I do please give me some feedback? It would be greatly appreciated.

Thank you %-)

Loading...

Hi there--absolutely. If this is causing you any distress, you should relax. It really isn't the issue that you think it is so you should be okay. Let us know how you're doing okay? I would like to hear how you're doin! :-)
Reply

Loading...

Ive switched my birth control 3 times already i was on Yaz then on this new chewable pill femcon fe and it made me feel awful now im on Junel fe which is the generic version or Loesterin..... i went through the 1st pack and i spotted a few days and literally bled for 10mins and then my period was over and i start the placebo pills today for the 2nd pack and stll no period..... im worried because i had sex right around the time i switched to Junel but i used a condom and i took a test after i got that 1st "period" it was negative but im still paranoid. ive never had irregular periods, is this normal?? maybe because its a low estrogen dose compared to what i was taking before? i have anxiety issues and im stressing myself out.... :-(
Reply

Loading...